Evolution by Levi form in

  • Giuseppe Tomassini

    Scuola Normale Superiore, Pisa, Italy
Evolution by Levi form in $\mathbb{P}^2$ cover
Download PDF

A subscription is required to access this article.


In this paper we introduce the notion of evolution by Levi form of a closed set in the complex projective space , which is governed by a parabolic problem for the Levi operator. The main result of the paper is the following: if is the closure of a pseudoconvex domain with a regular boundary then the evolution is contained in . As a consequence, a hypothetic Levi flat hypersurface in would be left fixed by evolution.

Cite this article

Giuseppe Tomassini, Evolution by Levi form in . Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 32 (2021), no. 3, pp. 549–564

DOI 10.4171/RLM/948